MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC; LOFRIC NELATON 40CM CH12

WELLSPECT HEALTHCARE LOFRIC; LOFRIC NELATON 40CM CH12
Model Number 40012
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three products have been returned from the patient to the manufacturer.It was observed that the catheters had been pressed during packaging, and the welding of the packaging appeared incomplete or improperly performed, compromising the sterile barrier of the product.To assess whether this was a systemic or isolated problem, the following actions were taken: inspection of witness samples retained from the same lot.Review of batch manufacturing and packaging documentation.Verification of process parameters and recorded in process controls.No deviations, abnormalities, or trends were identified during this review.All documented process steps were performed according to the approved procedures, and the retained witness samples did not show similar defects.Based on the investigation, the issue was determined to be an individual, isolated case rather than a batch related or process related failure.
 
Event or Problem Description
The adverse event occurred outside us, in italy.A male patient has been using, a sterile, single-use intermittent urinary catheters lofric nelaton (40cm, ch12).On (b)(6) 2026, the patient contacted the manufacturer representative and reported that the end of the primary package was not sealed completely, compromising the sterile barrier of the product.The patient reported that he had used three products with this mal-function.Further the patient reported that he had discarded the used products and that he will return the remaining products to the manufacturer.The patient did not suffer any harm.

Brand Name
LOFRIC
Common Device Name
LOFRIC NELATON 40CM CH12
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
anja bengtzelius
aminogatan 1
p.o. box 14
mölndal, SE-43- 121
SW   SE-43 121
MDR Report Key24468581
Report Number3009632672-2026-00006
Device Sequence Number9644240
Product Code EZD
UDI-Device Identifier07333387033433
UDI-Public07333387033433
Combination Product (Y/N)N
PMA/510(K) Number
K113424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number40012
Device Catalogue Number4001230
Device Lot Number673184
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale